Research ArticleOpen accessThe Uniform Truncated Negative Binomial Distribution and its PropertiesBahady I. Kamel, Shaban E. Abo Youssef, Mohamed G. SiefJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 29 Nov 2016 · 7,308 accessesView PDFCite
Author
1 article in our journalsShaban E. Abo Youssef
Al-Azhar University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.